Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 355, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 22, 2011, 8:43 PM EDT for Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 8:43 PM EDT (00:43 UTC)
- Expired
- Jun 22, 2011, 9:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY
The radar
The Louisville radar (KLVX), 28 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KLMK 230043
SVRLMK
INC043-061-KYC111-230115-
/O.NEW.KLMK.SV.W.0355.110623T0043Z-110623T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM EDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CORYDON...MOVING EAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VALLEY STATION...
SHIVELY...
PLEASURE RIDGE PARK...
FAIRDALE...
NEW ALBANY...
BRECKENRIDGE AND NEW MIDDLETOWN...
LOTTICK CORNER AND LANESVILLE...
BRIDGEPORT AND EDWARDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3829 8579 3828 8578 3810 8575 3809 8622
3825 8619 3830 8580
TIME...MOT...LOC 0043Z 263DEG 35KT 3818 8612
WIND...HAIL 60MPH <.50IN
$$
EER2 follow-up statements
616
WWUS53 KLMK 230058
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT WED JUN 22 2011
INC043-061-KYC111-230115-
/O.CON.KLMK.SV.W.0355.000000T0000Z-110623T0115Z/
HARRISON IN-FLOYD IN-JEFFERSON KY-
858 PM EDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN JEFFERSON...SOUTHERN FLOYD AND EASTERN HARRISON
COUNTIES...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOTTICK CORNER...MOVING
EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VALLEY STATION...
SHIVELY...
PLEASURE RIDGE PARK...
FAIRDALE...
NEW ALBANY...
PLEASURE RIDGE PARK...
SHIVELY AND NEW ALBANY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3829 8579 3828 8578 3810 8575 3810 8611
3820 8608 3828 8598 3830 8580
TIME...MOT...LOC 0058Z 263DEG 35KT 3820 8594
WIND...HAIL 60MPH <.50IN
$$
EER134
WWUS53 KLMK 230111
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EDT WED JUN 22 2011
INC043-061-KYC111-230121-
/O.EXP.KLMK.SV.W.0355.000000T0000Z-110623T0115Z/
HARRISON IN-FLOYD IN-JEFFERSON KY-
911 PM EDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JEFFERSON...SOUTHERN
FLOYD AND EASTERN HARRISON COUNTIES WILL EXPIRE AT 915 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3829 8579 3828 8578 3810 8575 3810 8611
3820 8608 3828 8598 3830 8580
TIME...MOT...LOC 0111Z 263DEG 35KT 3821 8578
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:59 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 22, 6:59 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 659 PM EDT WED JUN 22 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND THURSDAY)... CLOUD COVER CONTINUES TO DECREASE ACROSS THE REGION THIS AFTERNOON AS LOW CLOUDS ARE LIFTING AND MIXING OUT. WHERE THE SUN HAS COME OUT...TEMPERATURES HAVE CLIMBED RAPIDLY WITH MOST LOCATIONS IN WESTERN KENTUCKY IN THE MID TO UPPER 80S. BY THE TIME ONE GETS TOWARD THE I-65 CORRIDOR...TEMPS ARE APPROACHING 80 AND MID-UPPER 70S WERE LOCATED ACROSS THE EASTERN SECTIONS. SFC COLD FRONT APPEARS TO BE CROSSING OVER THE WABASH AND OHIO RIVERS WITH A NOTICEABLE DROP IN DEWPOINTS ACROSS SOUTHERN ILLINOIS. FURTHER EAST ACROSS SOUTHERN INDIANA SOUTHWARD INTO CENTRAL KENTUCKY...THE INCREASING TEMPERATURES AND HIGH DEWPOINTS HAS LED TO INCREASING INSTABILITY. IN GENERAL...MLCAPE VALUES ARE IN THE 1500-2000 J/KG WITH A SW-NE AXIS OF LI'S DROPPING TO AROUND -4 TO -6 DEG C. DESPITE THE THE INSTABILITY AND MARGINAL CONVERGENCE ALONG THE FRONTAL INTERFACE...OVERALL MOISTURE QUANTITY AND QUALITY ARE NOT ALL THAT IMPRESSIVE. PRECIP WATER VALUES ARE ONLY RUNNING AROUND 1.3-1.4 INCHES...WHILE MUCH HIGHER VALUES WERE POOLED ACROSS CENTRAL TENNESSEE AND POINTS SOUTH. RECENT VIS SAT IMAGERY SHOWS CU FIELD DEVELOPING AND RECENT RADAR SCANS SHOW CONVECTION TRYING TO FIRE. MUCH OF IT IS NORTH OF THE REGION CLOSER TO THE UPPER LEVEL SUPPORT...WHILE ANOTHER BATCH IS FURTHER SOUTH CLOSER TO THE BETTER MOISTURE. FOR THE REST OF THE AFTERNOON AND TONIGHT...SHORT TERM HIGH RESOLUTION MODELS INDICATE THAT SCATTERED CONVECTION SHOULD CONTINUE TO FILL IN ACROSS THE REGION LATE THIS AFTERNOON AND EVENING. BEST CHANCES WOULD BE ALONG AND EAST OF THE NATCHER PARKWAY IN KENTUCKY. SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. STORMS SHOULD CONTINUE EAST AND BEGIN TO DIMINISH WITH THE LOSS OF HEATING AND THE MORE STABLE ENVIRONMENT ACROSS THE EASTERN SECTIONS OF THE FORECAST AREA. STILL FEEL THAT CHANCE POPS IS THE WAY TO GO THIS EVENING AND TONIGHT...PLAN ON DROPPING POPS OF SIGNIFICANTLY AFTER MIDNIGHT WITH TEMPERATURES COOLING INTO THE UPPER 60S TO AROUND 70. FOR THURSDAY...UPPER LEVEL TROUGH WILL BE ALMOST OVERHEAD ACROSS THE REGION WITH LARGE SFC AND UPPER LEVEL LOW UP OVER THE GREAT LAKES STATES. AS THE DAY GOES ON...DIURNAL HEATING WILL LIKELY RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. HIGHEST CONCENTRATION WOULD BE JUST TO OUR EAST AHEAD OF THE UPPER LEVEL TROUGH AND ALONG THE SFC COLD FRONTAL BOUNDARY. PLAN ON KEEPING LOWER POPS IN THE WEST AND SLIGHTLY HIGHER POPS IN THE EAST. SKIES SHOULD GENERALLY BE PARTLY TO MOSTLY CLOUDY WITH AFTERNOON HIGHS WARMING INTO THE UPPER 70S ACROSS SOUTHERN INDIANA AND LOWER 80S ACROSS THE NORTHERN HALF OF KENTUCKY. SOME MID 80S WILL BE POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WHERE LESSER AMOUNTS OF CLOUDS MAY RESULT IN MORE SFC HEATING. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT - SUNDAY... WITH THE FRONTAL BOUNDARY OFF TO OUR EAST THURS NIGHT...ONLY A FEW RESIDUAL SHOWERS/STORMS WILL BE POSSIBLE ALONG THE SOUTHERN SIDE OF THE GREAT LAKES LOW PRESSURE SYSTEM MAINLY BEFORE MIDNIGHT. A FRONTAL BOUNDARY STILL LOOKS TO SET UP TO OUR SW FOR THE WEEKEND. MODELS ARE STILL HAVING PROBLEMS WITH LOCATION AND EXACTLY HOW FAR NORTH IT WILL SET UP. THE 12Z MODELS FROM TODAY HAVE TRENDED FARTHER SOUTH AND SLOWER WITH THE BOUNDARY THAN PREVIOUS RUNS...THEREFORE HAVE DECREASED POPS FOR FRI AND SAT. SUNDAY LOOKS TO HAVE A PRETTY DECENT CHANCE OF RAIN WITH A POSSIBLE MCS COMING THROUGH THE AREA ALONG THE BOUNDARY. AS FOR TEMPS...UPPER 70S TO MID 80S WILL BE THE RANGE FOR HIGHS. LOWS WILL BE IN THE 60S. MONDAY - WEDNESDAY... THERE CONTINUES TO BE UNCERTAINTY IN PRECIP CHANCES FOR EARLY NEXT WEEK WITH MODELS VARYING FROM RUN TO RUN. WILL KEEP 20 PERCENT POPS IN FOR MONDAY AND PART OF TUES FOR THIS FORECAST. TEMPERATURES LOOK TO BE IN THE 80S FOR HIGHS AND 60S/LOW 70S FOR LOWS. && .AVIATION (00Z TAF ISSUANCE)... A COLD FRONT ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN THE NORTHERN CONUS WILL BE IN THE VICINITY TONIGHT ACROSS SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY. AS IT DOES SO...POP-UP SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY. HOWEVER...PRECIPITATION WILL BE CLEARING THE AREA OVERNIGHT AND CAN THEREFORE EXPECT VFR CONDITIONS ON THURSDAY. FOG FORMATION DOES NOT APPEAR TO BE AN ISSUE FOR THE EARLY MORNING HOURS TOMORROW AS WINDS WILL NOT BE ABLE TO DIE OFF ENOUGH. WITH THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE SYSTEM...WINDS MAY BE GUSTY AT TIMES THROUGH TONIGHT AND THEN PICK BACK UP AGAIN AFTER SUNRISE ON THURSDAY. THE CURRENT SW WIND FLOW WILL SHIFT TOWARD A MORE WESTERLY FLOW DURING THE DAY TOMORROW WITH THE PASSAGE OF THE COLD FRONT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........MJ LONG TERM.........AMS AVIATION..........LG/RJS
Hazardous weather outlook, Jun 22, 4:03 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT WED JUN 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-232015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 403 PM EDT WED JUN 22 2011 /303 PM CDT WED JUN 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A COLD FRONT MOVES EAST THROUGH THE REGION...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...BRIEF HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY NEXT WEEK AS THE FRONTAL BOUNDARY STALLS ACROSS THE TENNESSEE VALLEY. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJ/AMS
In the hours before
Local storm report, Jun 22, 7:35 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FUNNEL CLOUD ELIZABETH 38.13N 85.98W
06/22/2011 HARRISON IN COUNTY OFFICIAL
NEW MIDDLETOWN FIREHOUSE REPORTED FUNNEL CLOUD WITH A
POSSIBLE TOUCHDOWN. TIME BASED ON RADAR.
&&
EVENT NUMBER LMK1100937
RJSSpecial weather statement, Jun 22, 7:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUN 22 2011
KYZ030-230015-
JEFFERSON-
755 PM EDT WED JUN 22 2011
...STRONG SHOWER WITH POSSIBLE FUNNEL CLOUDS...MODERATE RAIN...AND
GUSTY WINDS...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG SHOWER NEAR SHIVELY...AND MOVING NORTHEAST AT 25 MPH.
A TORNADO MAY HAVE TOUCHED DOWN IN ASSOCIATION WITH THIS SYSTEM IN
HARRISON COUNTY. A FUNNEL CLOUD IS LIKELY STILL ASSOCIATED WITH THIS
SYSTEM. FUNNEL CLOUDS CAN BECOME BRIEF TORNADOS. MODERATE RAIN WITH
RAINFALL RATES OF AROUND ONE HALF INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PLEASURE RIDGE PAR...
LOUISVILLE INTERNATIONAL AIRPORT...
LOUISVILLE BOWMAN FIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3833 8564 3819 8557 3812 8586 3820 8590
3827 8575 3827 8574
TIME...MOT...LOC 2353Z 245DEG 23KT 3819 8579
RSLocal storm report, Jun 22, 8:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
06/22/2011 JEFFERSON KY LAW ENFORCEMENT
SEVERAL REPORTS FROM MULTIPLE SOURCES OF DAMAGE NEAR
CHURCHILL DOWNS
&&
EVENT NUMBER LMK1100938
LGLocal storm report, Jun 22, 8:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
06/22/2011 JEFFERSON KY TRAINED SPOTTER
POWER LINES DOWN...ARCHING OCCURRING...POSSIBLY
ADDITIONAL DAMAGE NEAR CHURCHILL DOWNS
&&
EVENT NUMBER LMK1100939
LGLocal storm report, Jun 22, 8:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
831 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM WALL CLOUD LOUISVILLE 38.22N 85.74W
06/22/2011 JEFFERSON KY TRAINED SPOTTER
MULTIPLE REPORTS OF ROTATING WALL CLOUD...LATEST ONE
NEAR THE DOUGLASS HILLS AREA
&&
EVENT NUMBER LMK1100940
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:39 PM EDT | Tornado Warning | LMK | Harrison | 36 min |
| Jun 22, 9:40 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd | 3 hr |
| Jun 22, 10:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Jun 22, 10:18 PM EDT | Flash Flood Warning | LMK | Clark, Floyd | 3 hr |
| Jun 23, 2:30 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 22, 8:03 PM EDT | Tornado Warning | LMK | Jefferson | 27 min |
| Jun 22, 8:25 PM EDT | Tornado Warning | LMK | Jefferson, Oldham | 20 min |
| Jun 22, 8:43 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:01 PM EDT | Tornado Warning | LMK | Jefferson | 14 min |
| Jun 22, 9:11 PM EDT | Tornado Warning | LMK | Henry, Shelby | 34 min |
| Jun 22, 9:13 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:31 PM EDT | Tornado Warning | LMK | Jefferson | 29 min |
| Jun 22, 9:42 PM EDT | Tornado Warning | LMK | Shelby | 33 min |
| Jun 22, 9:50 PM EDT | Tornado Warning | LMK | Jefferson, Shelby | 25 min |
| Jun 22, 10:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jun 22, 10:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Jun 23, 3:05 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 25 min |
| Jun 23, 3:34 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 26 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jun 23, 12:36 PM EDT | Tornado Warning | LMK | Anderson, Woodford | 24 min |
| Jun 23, 12:54 PM EDT | Special Weather Statement | LMK | Fayette | 36 min |
| Jun 23, 1:10 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette | 35 min |
| Jun 23, 1:40 PM EDT | Tornado Warning | LMK | Bourbon, Clark | 20 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | LMK | Fayette | 21 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | LMK | Mercer | 32 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 34 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jun 23, 5:43 PM EDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Jun 23, 6:54 PM EDT | Special Weather Statement | LMK | Russell | 21 min |
| Jun 23, 7:08 PM EDT | Special Weather Statement | LMK | Madison | 22 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.